• Title of article

    The core of zero-dimensional monomial ideals

  • Author/Authors

    Claudia Polini، نويسنده , , Bernd Ulrich ، نويسنده , , Marie A. Vitulli، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    22
  • From page
    72
  • To page
    93
  • Keywords
    Monomial ideals , Rees algebras , Reductions , Adjoints , Coefficient idea , Cores , Canonical modules
  • Journal title
    Advances in Mathematics
  • Serial Year
    2007
  • Journal title
    Advances in Mathematics
  • Record number

    295161